I am looking for some help or experience others may have had.
I have been on steroid inhalers for 29 years and oral tablets for 11 years (9 years continuously now). I have always had very good teeth with no need for fillings or any work done at the dentist except for fixing a tooth I got knocked out playing a sport.
The problem now is that suddenly my teeth are almost crumbling. I thought I always looked after them pretty well and brush them twice a day use mouth wash after taking my steroid inhalers and flossing etc. In the last month, one tooth has totally crumbled and three others are starting to.
I have a massive fear of the dentist in Brampton ( https://www.dawsondental.ca/our-locations/brampton-dentist/
) ever since I had my tooth repaired when I got it knocked out. I always go for my checkups and never anything needs to be done.
Has anyone else had experience of problems with teeth after a long time on inhaled or oral steroids? I need the steroids to keep my chest as well as possible but I don't want to be losing my teeth as a result.
Would appreciate any help or advice etc.